New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2008
Total Posts : 22
   Posted 5/29/2008 11:12 AM (GMT -6)   
For a new member it sure seems like I am posting a lot so I apologize.  It is just really good to hear from others that have had similar problems.  As I have said before I am currently on Effexor and it seems to be helping where other medications haven't.  I have had some side effects but nothing major.  One thing that started happening to me quite a bit is the jolts.  You know when you are going to sleep and your almost there and you get this one quick jolt that shakes your whole body.  Kind of like you were shot with a tazer gun.  I have had that happen in the past but it seems like a daily thing now.  It doesn't really do anything except scare the crap out of my wife and dog.  Anyone else have that problem.  I have seen side effects of brain zaps and tremor but that sounds different than what I'm seeing.

Georgie Girl
Regular Member

Date Joined May 2008
Total Posts : 319
   Posted 5/29/2008 11:15 AM (GMT -6)   
My jolts were like a tazer to my brain when I'd gone an hour or more beyond the time I was supposed to take my Geodon.  Felt and sounded like a big bumblebee buzzing my head.

Georgie Girl

Regular Member

Date Joined Sep 2006
Total Posts : 364
   Posted 5/29/2008 11:28 AM (GMT -6)   
I have that all the time in my first one or two hours of sleep - sometimes I will get one or two in the middle of the night if I am restless. If I am extremely restless (about once or twice a week) I will have to take a 1/2 a Xanax to get to sleep because I just can't settle down and am jumping all over the place. I think my mind goes on "overdrive" as I go to sleep. I have tried to listen to relaxation tapes before bed and it helps a little, but I will even "jump" through that. Usually the best thing for me is "routine" - taking my pills, brushing my teeth, washing face, restroom, prayers, etc. you know what I mean - like a child. I think if my body knows what to expect I am calmer. Sounds silly right?!?! But, I have found if I had a really stressful day or anxiety filled day the night will be a little more "jumpy" and restless. Some other people have recommended a nice cup of chamomile tea (but have never tried it). Hope you get some peaceful sleep soon.


Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 5/29/2008 1:36 PM (GMT -6)   


I am sorry your having trouble with the zaps.  Looks like you have some good advice from our members.

Take care and you never have to worry about how much you post. :-)


Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

Regular Member

Date Joined May 2008
Total Posts : 22
   Posted 5/29/2008 1:39 PM (GMT -6)   
thanks.  I didn't know what that was called.  I think I'm probably doing it more because effexor makes me sleepy more often but I can't really get to sleep completely.  I kind of like it because when I start getting ready to doze at work it wakes me back up.

Regular Member

Date Joined Aug 2007
Total Posts : 322
   Posted 5/29/2008 2:58 PM (GMT -6)   
i get zapps along my spine, ever since i started depakote and it happens right when i'm trying to fall a sleep...
Anxiety, Panic Disorder, Depression, possibly Bipolar 2.

"We work on ourselves in order to help others, but also we help others in order to work on ourselves."
- Pema Chodron

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 5:23 AM (GMT -6)
There are a total of 2,711,518 posts in 298,999 threads.
View Active Threads

Who's Online
This forum has 153582 registered members. Please welcome our newest member, serilastin.
175 Guest(s), 7 Registered Member(s) are currently online.  Details
Chask, George_, Rspwed, tela44, FamilyGuy, testuser1234, Kristvet86

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer